# SDR HALA2010060900246

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 29,559 hours, 5,558 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK OFF LIGHT ILLUM.  EICAS MESSAGE L PACK OFF   
DISPLAYED.  LIGHT DID NOT EXTINGUISH WHEN STBY SELECTED AND RESET PUSHED.  PERFORMED LT PACK BITE CHECK IAW FIM 21-51000/101, FIG 103.  NO FAULT SHOW. CYCLED PACK LT, SEVERAL TIMES.  LT PACK WORKED NORMAL.  LIGHT EXTINGUISHED. EICAS MSG DID NOT REAPPEAR.
